MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT

ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT
Catalog Number H965914081
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been indicated that the inflation device from the reported event will be returned to angiodynamics, but it has not yet arrived.As this is a purchased component, upon receipt angiodynamics will forward the device to the manufacturer, atrion medical products, along with a supplier corrective action request (scar).Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
As reported, once the inflation device from a procedure kit was filled with contrast, a hair was noted to be "wedged in the plunger" of the device (i.E., in the fluid path).The equipment was removed from the table and was not used for the procedure.It has been indicated that the inflation device will be returned to angiodynamics.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The october 2017 angiodynamics complaint report was reviewed for the namic inflation device product family and the failure mode "foreign matter in fluid path." no adverse trend was identified.Although no sample was returned for evaluation, angiodynamics notified the inflation device supplier, atrion medical of the event via a supplier corrective action request (scar).Atrion's response indicated that their review of the device history record for the indicated lot revealed that everything met the acceptance criteria.As the device was not returned, a functional inspection could not be conducted."all devices are manufactured in a controlled environment that meets class 8 requirements for particulate levels with all personnel required to wear double hairnets, clean room coveralls, and gloves.Therefore, this complaint is not confirmed as manufacturing-related." this event is considered to be an isolated occurrence and no corrective action is required.(b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key6823700
Report Number1317056-2017-00066
Device Sequence Number818882
Product Code OEZ
UDI-Device IdentifierH965914081
UDI-PublicH965914081
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue NumberH965914081
Device Lot Number5146840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1